MathSciNet Relay Station
MathSciNet bibliographic data
MR2382596 34K12 (34K20 92D25)
Zhou, Xueyong; Shi, Xiangyun; Song, Xinyu Analysis of nonautonomous predator-prey model with nonlinear diffusion and time delay. Appl. Math. Comput. 196 (2008), no. 1, 129–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement